# SDR 2002FA0000165

- Difficulty date: January 18, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N352NT
- Make and model: Snias AS350BA
- Aircraft serial: 2553
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Debonded
- Location: Hydraulic Sys
- Part time: 395 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE RETURNING FROM STRIP TOURS, THE AIRCRAFT EXPERIENCED A LOSS OF HYDRAULIC POWER.  UPON SAFE LANDING ON THE TAXI WAY, THE AIRCRAFT WAS IMMEDIATELY TOWED TO THE MAINTENANCE HANGER AND INSPECTED FOR PROBABLE CAUSES OF THE HYDRAULIC FAILURE.  IT WAS FOUND THAT THE BONDED SEAM OF THE HYDRAULIC DRIVE BELT HAD SEPARATED AT THE BOND.  POSSIBLE RECOMMENDATIONS TO PREVENT REOCCURRANCE WOULD BE HIGHER QUALITY CONTROL AT THE MANUFACTURER OR A HIGHER QUALITY HYDRAULIC DRIVE BELT.
